| Model Number |
8100 |
| Medical Device Problem Codes |
Break (1069); Contamination (1120); Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was not turning on.There was no patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.This report lists imdrf annex a, c, d, and g codes that are reportable malfunctions observed on the device during servicing
per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.This report lists imdrf annex a, c, d, and g codes that are reportable malfunctions observed on the device during servicing.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.